Publications of Andrew KingBACK TO COATI PUBLICATION INDEX
Publications of Andrew King
|Articles in journal or book's chapters|
Frédéric Havet and Andrew King.
List circular backbone colouring.
Discrete Mathematics and Theoretical Computer Science,
Vol. 16 no. 1 (in progress)(1):89--104,
Note: Graph Theory. [WWW ] [PDF ]
Keywords: Discrete Mathematics, Graph Theory. [bibtex-entry]
A. King and B. Reed.
Asymptotics of the chromatic number for quasi-line graphs.
In European Conference on Combinatorics, Graph Theory and Applications (Eurocomb 2007),
volume 29 of Electronic Notes in Discrete Mathematics,
BACK TO COATI PUBLICATION INDEX
Last modified: Fri Oct 20 15:06:08 2017